Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 40, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 23, 2011, 4:25 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2011, 4:25 AM CDT (09:25 UTC)
- Expired
- May 24, 2011, 3:07 AM CDT
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
403 WHUS73 KGRB 230925 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CDT MON MAY 23 2011 ...BLUSTERY CONDITIONS EXPECTED TODAY AND TONIGHT... .A STORM SYSTEM OVER LAKE SUPERIOR EARLY THIS MORNING WILL SHIFT EAST TODAY. WEST WINDS IN THE WAKE OF THE STORM WILL INCREASE AND BECOME QUITE GUSTY TODAY...ESPECIALLY NEAR THE SHORELINE. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WATERS ADJACENT TO NORTHERN DOOR COUNTY ARE LIKELY TO EXPERIENCE A PERIOD OF FAIRLY STRONG NORTH WINDS IMMEDIATELY FOLLOWING THE PASSAGE OF THE FRONT. LMZ521-541-231730- /O.NEW.KGRB.SC.Y.0040.110523T0925Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 425 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT TUESDAY. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTH EARLY THIS MORNING TO WEST BY MID-AFTERNOON. A SHARP WIND SHIFT TO THE NORTHWEST IS EXPECTED LATE IN THE AFTERNOON. NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. * WAVES: WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-231730- /O.NEW.KGRB.SC.Y.0040.110523T0925Z-110524T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 425 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTH EARLY THIS MORNING TO WEST BY AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST DURING THE EARLY EVENING...BUT WILL DIMINISH TO 10 TO 15 KNOTS AFTER SUNSET. * WAVES: WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
5 follow-up statements
980 WHUS73 KGRB 230931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT MON MAY 23 2011 ...BLUSTERY CONDITIONS EXPECTED TODAY AND TONIGHT... .A STORM SYSTEM OVER LAKE SUPERIOR EARLY THIS MORNING WILL SHIFT EAST TODAY. WEST WINDS IN THE WAKE OF THE STORM WILL INCREASE AND BECOME QUITE GUSTY TODAY...ESPECIALLY NEAR THE SHORELINE. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WATERS ADJACENT TO NORTHERN DOOR COUNTY ARE LIKELY TO EXPERIENCE A PERIOD OF FAIRLY STRONG NORTH WINDS IMMEDIATELY FOLLOWING THE PASSAGE OF THE FRONT. LMZ521-541-231745- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 431 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTH EARLY THIS MORNING TO WEST BY MID-AFTERNOON. A SHARP WIND SHIFT TO THE NORTHWEST IS EXPECTED LATE IN THE AFTERNOON. NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. * WAVES: WAVES OF 2 TO 4 FEET ARE EXPECTED. * AREAS OF FOG WILL REDUCE VISIBILITIES TO BELOW 1 MILE AT TIMES EARLY TODAY...UNTIL WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-231745- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTH EARLY THIS MORNING TO WEST BY AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST DURING THE EARLY EVENING...BUT WILL DIMINISH TO 10 TO 15 KNOTS AFTER SUNSET. * WAVES: WAVES OF 2 TO 4 FEET ARE EXPECTED. * AREAS OF FOG WILL REDUCE VISIBILITIES TO BELOW 1 MILE AT TIMES EARLY TODAY...UNTIL WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
984 WHUS73 KGRB 231518 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CDT MON MAY 23 2011 ...BLUSTERY CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT... .LOW PRESSURE OVER LAKE SUPERIOR DURING THE LATE MORNING WILL MOVE EAST THIS AFTERNOON. WEST WINDS IN THE WAKE OF THIS SYSTEM WILL INCREASE AND BECOME QUITE GUSTY...ESPECIALLY NEAR THE SHORELINE. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WATERS ADJACENT TO NORTHERN DOOR COUNTY WILL LIKELY EXPERIENCE A PERIOD OF FAIRLY STRONG NORTH WINDS IMMEDIATELY FOLLOWING THE PASSAGE OF THE FRONT. LMZ521-541-232330- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1018 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTHWEST DURING LATE MORNING TO WEST BY MID-AFTERNOON. A SHARP WIND SHIFT TO THE NORTHWEST IS EXPECTED LATE IN THE AFTERNOON. NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. * WAVES: WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-232330- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KNOTS AS THEY VEER FROM SOUTHWEST DURING THE LATE MORNING TO WEST BY AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST DURING THE EARLY EVENING...AND DIMINISH TO 10 TO 15 KNOTS AFTER SUNSET. * WAVES: WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS73 KGRB 232122 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT MON MAY 23 2011 ...BLUSTERY CONDITIONS EXPECTED THROUGH LATE TONIGHT... .LOW PRESSURE OVER EASTERN LAKE SUPERIOR WILL CONTINUE TO MOVE EAST FOR TONIGHT. SOUTHWEST WINDS WILL CONTINUE TO BE GUSTY...ESPECIALLY NEAR THE SHORELINE THROUGH EARLY EVENING. A SECONDARY COLD FRONT WILL DROP SOUTH ACROSS THE AREA THIS EVENING. WATERS ADJACENT TO NORTHERN DOOR COUNTY WILL LIKELY EXPERIENCE A PERIOD OF FAIRLY STRONG NORTH WINDS IMMEDIATELY FOLLOWING THE PASSAGE OF THE FRONT. LMZ521-541-240530- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 422 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY. * WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL VEER N BY EARLY EVENING...AS A SHARP WIND SHIFT IS EXPECTED. * WAVES: WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-240200- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 422 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY EVENING...THEN SHIFT NORTHWEST LATER ON TONIGHT. * WAVES: WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHUS73 KGRB 240300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 PM CDT MON MAY 23 2011 ...BLUSTERY CONDITIONS EXPECTED THROUGH LATE TONIGHT... .LOW PRESSURE OVER EASTERN LAKE SUPERIOR WILL CONTINUE TO MOVE EAST AWAY FROM THE REGION. GUSTY NORTH WINDS WILL CONTINUE THROUGH EARLY TUESDAY MORNING...BEFORE EASING. LMZ521-541-241000- /O.CON.KGRB.SC.Y.0040.000000T0000Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1000 PM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT TUESDAY. * WINDS: NW WINDS OF 15 TO 25 KNOTS. * WAVES: WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS73 KGRB 240807 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 307 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY CANCELLED... .WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. LMZ521-541-240915- /O.CAN.KGRB.SC.Y.0040.000000T0000Z-110524T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 307 AM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 23, 4:04 AM CDT, 21 minutes earlier.
Area forecast discussion, May 23, 4:04 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT MON MAY 23 2011 .SYNOPSIS...COOLER WITH A CHANCE OF RAIN ACROSS THE SOUTHERN PART OF THE AREA MID-WEEK...THEN WARMER NEXT WEEKEND. UPR FLOW ACRS NOAM SPLIT. BLOCKY NRN STREAM DOMINATED BY RIDGE LOCKED-IN OVER NW CANADA...WITH DEEP TROF OVER HUSDON BAY. PROGRESSIVE SRN STREAM WAS ACRS THE CONUS. LEAD SRN STREAM SYSTEM WL EXIT THE E LATER TDA...WITH FOLLOWING SYSTEM BRUSHING THE AREA MID-WK. HIGH PRESSURE BUILDING SWD INTO CONFLUENT ZONE OVER THE ERN CONUS WL DRIVE COLDER AIR INTO THE FCST AREA. THAT WL BE RE-INFORCED BY CLDS AND PROBABLY SOME PCPN MID-WK...AND LEAD TO BLO NORMAL TEMPS FOR MOST OF THE FCST PERIOD. TEMPS WL REBOUND LATE AS RIDGING BUILDS AHEAD OF THE NEXT STG SRN STREAM SYSTEM WORKING THROUGH THE WRN STATES. PCPN WL BE TIED TO SYSTEMS MOVG THROUGH THE SRN STREAM...AND UNCERTAINTY ON TRACK OF THOSE MAKE ESTIMATING AMNTS DIFFICULT. && .SHORT TERM...TDA/TNGT/TUE. UPR SYSTEM RESPONSIBLE FOR GENERATING YDA/S SVR WX WL BE RIGHT ACRS NERN WI THIS MORNING...THE START TO PULL AWAY THIS AFTN. SFC TEMPS WL BE COOLER THAN YDA...SO SVR WX NOT EXPECTED. MODEL SOUNDINGS SUGGEST CAPE WILL BE LIMITED...BUT BEING RIGHT UNDER UPR LOW MID-DAY IT SEEMED WISE TO KEEP THUNDER IN THE FCST. SOME SMALL HAIL MIGHT ALSO BE POSSIBLE WITH THE STORMS. COLD FRONT TRAILING WWD FM DEPARTING SYSTEM WL WORK THROUGH THE N LATE TDA...AND ACRS THE REST OF THE AREA THIS EVENING. COLDER AND DRIER AIR SHOULD WORK IN BEHIND THE FRONT. ISOLD SHRA MIGHT LINGER PAST 00Z...BUT CHC JUST SEEMED TOO LOW TO INCLUDE AT THIS POINT. TEMPS IN THE N WL FALL INTO THE 30S...BUT COUNTING ON WINDS STAYING UP ENOUGH TO PREVENT FROST. COOLER AIR WL BE IN PLACE FOR TUE. WL PROBABLY GET SOME CU TO FORM...BUT DRIER AIR WORKING IN FM THE NE WL LIMIT THAT...ESP NEAR THE LAKE. GIVEN THE EXPECTATION OF GETTING AT LEAST SOME SUN... WENT WITH TEMPS A LITTLE ABV GUID. MOST AREAS OTHER THAN N-C WI AND NEAR THE LAKE OUGHT TO BE ABLE TO MAKE 60F IN LATE MAY. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. WEAK UPPER RIDGING SHOULD PROVIDE FOR DRY WEATHER TUESDAY NIGHT. PROVIDING THAT SKIES CLEAR THERE SHOULD BE SOME FROST IN THE NORTH WITH LOWS IN THE 30S. UPPER LOW FORECAST TO MOVE EAST FROM KANSAS TUESDAY NIGHT AND WEDNESDAY IS NOW A BIT FURTHER NORTH THAN YESTERDAYS RUNS. THE MODELS HAVE BOUNCED AROUND WITH THIS SYSTEM THE PAST SEVERAL DAYS. THE UPPER JET THAT WILL PRODUCE THIS SYSTEM IS STILL OFF THE CALIFORNIA COAST...SO WOULD NOT DOUBT IF THE TRACK SHIFTS SOUTH AGAIN WITH THE 12Z RUNS. WHILE THE SURFACE LOW IS QUITE FAR SOUTH FOR PRECIPITATION THIS FAR NORTH...THERE IS DECENT 850MB CONVERGENCE AND WARM ADVECTION WEDNESDAY AFTERNOON AND EVENING IN THE SOUTHEASTERN THIRD OF THE FORECAST AREA SO INCREASED THE CHANCE OF RAIN THERE. IF RAIN DOES MATERIALIZE WEDNESDAY THEN WE MAY HAVE A NON DIURNAL TEMPERATURE RANGE WITH TEMPERATURES FALLING DURING THE AFTERNOON AS THE RAIN FALLS INTO LOW LEVEL DRY AIR AND WE GET EVAPORATIVE COOLING. DRIER AIR RETURNS BY EARLY THURSDAY AND CONTINUES THROUGH FRIDAY NIGHT. THE SOURCE REGION FOR THE AIR THURSDAY AND FRIDAY IS FROM THE ICE AND SNOW COVERED HUDSON BAY REGION...SO THE AIR ARRIVING HERE SHOULD BE COOL AND DRY. MODEL FORECAST SOUNDINGS SUGGEST THAT PRECIPITABLE WATER VALUES FOR FRIDAY MORNING COULD BE AS LOW AS .10 INCHES...WHICH MAY BE AS LOW AS WHAT WE HAVE EVER OBSERVED HERE AT THIS TIME OF YEAR. EXPECT RELATIVE HUMIDITIES IN THE TEENS IN NORTHERN WISCONSIN FRIDAY. LOTS OF MODEL DIFFERENCES IN REGARDS TO THE CHANCE OF RAIN NEXT SATURDAY AND SUNDAY...SO MADE NO CHANGES TO CURRENT FORECAST. && .AVIATION...SOME FG EXPECTED OVER THE FAR E EARLY TDA. OTHERWISE...EXPECT MAINLY VFR AND HIGHER-END MVFR CIGS TDA...AND DECR CLDS TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/RDM
Hazardous weather outlook, May 22, 12:03 PM CDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CDT SUN MAY 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1203 PM CDT SUN MAY 22 2011 ...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL AND DAMAGING WINDS. BUT THERE IS ALSO A RISK OF TORNADOES. OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...THE GREATEST RISK WILL OCCUR FROM 200 PM TO 800 PM. OVER THE EAST...THE GREATEST RISK WILL OCCUR FROM 400 PM THROUGH 1100 PM. A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD THE AREA FROM THE WEST IS EXPECTED TO INITIATE SEVERE THUNDERSTORMS OVER SOUTHEAST MINNESOTA AND WESTERN WISCONSIN DURING THE EARLY TO MIDDLE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO ORGANIZE INTO A LARGE COMPLEX OF SEVERE STORMS AND MOVE EAST INTO THE AREA. THE COMPLEX IS LIKELY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. BUT TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF A FEW DISCRETE STORMS ARE ABLE TO DEVELOP AND REACH THE AREA BEFORE ORGANIZING INTO THE COMPLEX. AS A RESULT OF THE SEVERE WEATHER POTENTIAL...THE STORM PREDICTION CENTER HAS POSTED A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH AND WEST OF A LINE FROM WAUSAU TO OSHKOSH...AND A SLIGHT RISK ACROSS THE REMAINDER OF THE AREA. AREAS OF DENSE FOG WILL PERSIST NEAR LAKE MICHIGAN TODAY AND POSSIBLY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. FROST IS POSSIBLE AWAY FROM LAKE MICHIGAN TUESDAY NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-231715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1203 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. AREAS OF DENSE FOG ARE LIKELY TO PERSIST THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY. EB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:23 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano, Waupaca | 52 min |
| May 22, 8:25 PM CDT | Special Marine Warning | GRB | 95 min | |
| May 22, 8:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| May 22, 9:18 PM CDT | Special Marine Warning | GRB | 42 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.